# SDR S9HA265Y

- Difficulty date: May 14, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N352HH
- Make and model: Snias AS350BA
- Aircraft serial: 2714
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1502780
- Part serial: 20604976
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL PUMP/HYDRAULIC FAILURE ON GROUND.  2ND OCCURANCE THIS COMPANY LOCATION,  BUT NOT THIS AIRCRAFT.
